NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good evening I had a foreplay today which is one of my fertile days with my fiance, he rubbed on me and at the verge of him releasing he withdrew himself though the penis was not in the vagina was rubbed on the vagina, I took postinor 2 today and I am quiet worried on my chances of being pregnant though no seven was released on the vagina.. Was the chances of getting pregnant and since I took the contraceptive on my fertile day what would be it's effect.. When should I test to ensure am not preggy.. Lmp 17-21may"

    User Avatar
    A 3 years year old female asked:
    2 years ago
    Good evening I had a foreplay today which is one of my fertile days with my fiance, he rubbed on me and at the verge of him releasing he withdrew himself though the penis was not in the vagina was rubbed on the vagina, I took postinor 2 today and I am quiet worried on my chances of being pregnant though no seven was released on the vagina.. Was the chances of getting pregnant and since I took the contraceptive on my fertile day what would be it's effect.. When should I test to ensure am not preggy.. Lmp 17-21may
    Dr. Tomiwa A answered:
    2 years ago
    Good evening, it's very unlikely you get pregnant since no semen was deposited in your vagina. The contraceptive might cause a disruption of your regular menstrual cycle as a side effect. You can have a pregnancy test done in 2 weeks. Take care n best wishes.
    Doctors avatar
    User Avatar
    A 3 years year old female asked:
    2 years ago
    Thank u so much.. Would talk to u in two weeks... Am better.. A blood serum test is what u advice I do ba
    Dr. Tomiwa A answered:
    2 years ago
    Yes, the blood serum test is a better way to diagnose pregnancy. Take care and have a nice night rest.
    Doctors avatar
    User Avatar
    A 3 years year old female asked:
    2 years ago
    After the contraceptive I feel body pains and cold feet can I take a pain relief drug
    Dr. Tomiwa A answered:
    2 years ago
    Did you use the contraceptive again? Or when did you start feeling the body pain and cold feet? You can take paracetamol if you are having just pains. But I'll advise you do a Malaria parasite test done as you could have malaria if you also have fever. Take care
    Doctors avatar
    User Avatar
    A 3 years year old female asked:
    2 years ago
    OK.. Yesterday was when I had the contraceptive, and the pains started today I would do the test
    Dr. Tomiwa A answered:
    2 years ago
    Okay. It's unlikely the drugs will give you body pains and cold feet. Get the test done to confirm if it's malaria or not. Take care
    Doctors avatar
    User Avatar
    A 3 years year old female asked:
    2 years ago
    I have fever, headache and breast increment is it a sign of pregnancy does it mean I am preggy
    Dr. Tomiwa A answered:
    2 years ago
    Good afternoon, you should get a pregnancy test done. Though the increment in the breast size could be a sign of early pregnancy. Take care
    Doctors avatar
    User Avatar
    A 3 years year old female asked:
    2 years ago
    When do u suggest I get the test done... Though am on malaria pills and am getting better.. Probably it is my psyche on pregnancy.. Nevertheless when should I test.. Expecting menses on the 16of this month
    Dr. Tomiwa A answered:
    2 years ago
    Sorry about that. You can get the test done about 2 weeks after unprotected sexual intercourse within your fertile period.
    Doctors avatar
    User Avatar
    A 3 years year old female asked:
    2 years ago
    Good evening I had been talking to you earlier about my ordeal. I took contraceptive on the 26 of may and I was expecting my period on the 16th of June, nevertheless I saw bloody stains at first yesterday afterwards I decided to use a pad, the next day the pad was filled, then I noticed that the flow was light and it is still on now don't feel pain nausea or anything... Could this be a sign of implantation bleeding or my menses I am a bit confused cos it came three days earlier and it is quiet light unlike my regular periods..
    Dr. Tomiwa A answered:
    2 years ago
    Good evening, some women experience spotting of blood during implantation but not as heavy as menstrual flow. What you described is most likely your menstrual flow. Use of emergency contraceptive can cause a disruption in your menstrual cycle. Take care
    Doctors avatar
    User Avatar
    A 3 years year old female asked:
    2 years ago
    Good morning, woke up this morning to discover that the flow had stopped on a normal my flow runs for five days n today is the fourth day.. When can I test for pregnancy if what occurred was implantation bleeding to get an accurate result.
    Dr. Tomiwa A answered:
    2 years ago
    Goodmorning, you can have a serum pregnancy test done 2 weeks after conception. So its more than a month since your last menstrual period, you can have the test done now. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app